# SDR GTIA2017020501770

- Difficulty date: February 5, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft time: 14,292 hours, 6,543 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO LAND F/A ADVISED COCKPIT OF A "DIRTY SOCK" SMELL. PERFORMED TSM 05-50-00-810-831-A NO SMELLS OR FUMES DETECTED. PERFORMED ENG RUNS ON BOTH 1 AND 2 ENG. IAW AMM 71-00-00-710-043A. NO SMELLS OR FUMES DETECTED. A/C OK FOR CONTINUED SERVICED.
